# SDR CA140509009

- Difficulty date: May 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,988 hours
- Engine: Cont IO240B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6533512
- Condition: Leaking
- Location: Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION THE MECHANICAL FUEL PUMP WAS FOUND TO BE LEAKING AT THE END OF THE CASE WHERE THE MIXTURE ARM ATTACHES.  IT WAS FOUND TO BE LEAKING ENOUGH TO SPRAY FUEL WHEN PRESSURIZED.  THE PUMP WAS REPLACED.
